# SDR IPXA2014042882777

- Difficulty date: April 9, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AYB7035U12
- Condition: Cracked
- Location: Bs 1278 L47r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION, RT FRAME FITTING ANGLE CRACKED IN LOWER AUX FUEL TANK, BS 1278, L47R.  REPLACED RT FRAME FITTING ANGLE IN LOWER AUX FUEL TANK, STA 1278, L47R IAW SRM 51-33-01.
